# SDR DALA2019020540754

- Difficulty date: February 3, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 61,217 hours, 33,586 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal
- Condition: Missing
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER FWD PYLON APRON SEAL ON LT ENGINE COWLING IS MISSING. REMOVED PANEL & SEPARATED APRON SEAL PER AMM 71-14 -01. INSTALLED NEW APRON SEAL FWD POS, LT ENG. IAW MD 90 AMM 71-14 OK FOR SVC. (LP# 5318774)
